# SDR IPXA09557750

- Difficulty date: October 7, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Bent
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO COMPARTMENT LEFT SIDEWALL SUPPORT STRUCTURE, ANGLE BRACKET IS BENT AT BS 1420, LBL 50, WL 183, COMMON TO STANCHION SUPPORT ASSY BOX BEAM.  REMOVED AND REPLACED SIDEWALL SUPPORT STRUCTURE ANGLE BRACKET AT BS 1420 LBL 50 WL 183 IAW SOPM 20-50-01.
